# SDR RAIA201011020001

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 25,607 hours, 24,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT IN THE COCKPIT WAS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE EMERGENCY FLOOD LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD.
